# SDR AUS20040403

- Difficulty date: May 16, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: OAS55015
- Condition: Fractured
- Location: Mlg
- Part time: 21,684 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPPER DRAG BRACE UPLOCK LUGS FRACTURED.  CAUSED BY DRAG BRACE OUT OF ADJUSTMENT.
